# SDR SWAA070599

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 69,929 hours, 66,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 505, STR 23R.  REPAIRED SKIN PER SWA EA.
